HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 2


:
SearchDetail


1 

1 Saturation of iterations of multiplier operators in Banach spaces / Nishishiraho, Toshihiko -- Department of Mathematics, College of Science, University of the Ryukyus31-Jan-1991 Ryukyu mathematical journal Vol.3 p.45-84 紀要論文
2 On the rationality of the invariant field under the action of SL(3,C) with signature (2,1) / Maeda, Takashi -- Department of Mathematics, College of Science, University of the Ryukyus31-Jan-1991 Ryukyu mathematical journal Vol.3 p.7-23 紀要論文

1